Mathematische Annalen

, Volume 296, Issue 1, pp 235–245 | Cite as

Perverse sheaves and the cohomology of Hilbert schemes of smooth algebraic surfaces

  • Lothar Göttsche
  • Wolfgang Soergel
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B+]
    Borel, A. et al.: AlgebraicD-modules. (Perspect. Math., vol. 2) Orlando, FL: Academic Press 1987Google Scholar
  2. [BBD]
    Beilinson, A.A., Bernstein, J.N., Deligne, P.: Faisceaux pervers. (Astérisque, vol. 100) Paris: Soc. Math. Fr. 1982Google Scholar
  3. [Bea]
    Beauville, A.: Variétés kahleriennes dont la première classe de Chern est nulle. J. Differ. Geom.18, 755–782 (1983)Google Scholar
  4. [BM]
    Borho, W., MacPherson, R.: Représentations des groupes de Weyl et homologie d'intersection pour les variétés nilpotentes. C.R. Acad. Sci., Paris292, 707–711 (1981)Google Scholar
  5. [DHVW]
    Dixon, L., Harvey, J., Vafa, C., Witten, E.: Strings on orbifolds. I. Nucl. Phys. B261, 678–686 (1985)Google Scholar
  6. [ES]
    Ellingsrud, G., Strømme, S.A.: On the homology of the Hilbert scheme of points in the plane. Invent. Math.87, 343–352 (1987)Google Scholar
  7. [F]
    Fogarty, J.: Algebraic families on an algebraic surface. Am. J. Math.90, 511–521 (1968)Google Scholar
  8. [Gö1]
    Göttsche, L.: The Betti numbers of the Hilbert scheme of points on a smooth projective surface. Math. Ann.286, 193–207 (1990)Google Scholar
  9. [Gö2]
    Göttsche, L.: Hilbertschemata nulldimensionaler Unterschemata glatter Varietäten. Thesis (1991)Google Scholar
  10. [Gr]
    Grothendieck, A.: Techniques de construction et théorèmes d'existence en géometrie algébrique. IV. Les schémas de Hilbert. Sémin. Bourbaki, exposé 221 (1960)Google Scholar
  11. [HH]
    Hirzebruch, F., Höfer, T.: On the Euler number of an orbifold. Math. Ann.286, 255–260 (1990)Google Scholar
  12. [I]
    Iarrobino, A.: Punctual Hilbert schemes. Mem. Am. Math. Soc.188 (1977)Google Scholar
  13. [Mac]
    Macdonald, I.G.: The Poincaré polynomial of a symmetric product. Proc. Camb. Philos. Soc.58, 563–568 (1962)Google Scholar
  14. [MF]
    Mumford, D., Fogarty, J.: Geometric invariant theory. Berlin Heidelberg New York: Springer 1982Google Scholar
  15. [Sai1]
    Saito, M.: Modules de Hodge polarisables. Publ. Res. Inst. Math. Sci.24, 849–995 (1988)Google Scholar
  16. [Sai2]
    Saito, M.: Introduction to mixed Hodge modules. (Astérisque, vols. 179–180, pp. 145–162) Paris: Soc. Math. Fr. 1989Google Scholar
  17. [Sai3]
    Saito, M.: Mixed Hodge modules. Publ. Res. Inst. Math. Sci.26, 221–333 (1990)Google Scholar
  18. [Ste]
    Steenbrink, J.: Mixed Hodge structure on the vanishing cohomology. In: Holm, P. (ed.) Real and complex singularities. Proc. Nordic Summer school, Oslo 1976, pp. 525–563. Aalphen aan den Rijn: Sijthoff & Noordhoff 1977Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Lothar Göttsche
    • 1
  • Wolfgang Soergel
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Germany

Personalised recommendations